Found Indirect Bilirubin: 3.56 mg/dl, so doctor said to take injections daily on vitamin B12 for 1 week(as Vitamin B12: 152.1 pg/ml is very low). so please tell me whether my indirect bilirubin levels will fall to normal range after this week?(Also doctor said I can eat anything and live as normal but said to drink a lot of water)
Why my bilirubin levels are suddenly increased?
Is there any permanent cure for this?
I am very thin with 55 kgs 5-11', how to increase my weight?(I went to gym previously gained weight but didn't reflected in muscle)
Thanks in advance
gilbert's is a genetic enzyme defect that is benign and carries no sequelae. during periods of fasting and physical stress the levels will go up but this is inconsequential. the levels will never normalize.
with regard weight gain, try nutritional supplements and calorie loading
In general for jaundice the bilirubin levels will increase then we take some medicines to decrease the levels to normal range otherwise it will lead to serious conditions
but in case of gilberts you have said that levels will go up inconsequentially, Isn't that a dangerous...as without our notice it may increase levels...if we ignore...then it will become jaundice....may lead to serious conditions...without our notice....please provide some insight on this.
Also I found on internet that for gilberts patient cholestrol is very less deposited....so is it safe to use supplements like creatine to increase weight & gain muscle?
i think that it would be safe to use some supplemets in an effort to gain weight but be cautious as some can have liver and other toxicities. the jaundice is due to indirect bilirubin--it causes no problems.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.